# SDR ASOA201101131

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT APPROX 559+96 ON RBL 9.  REMOVED CORROSION IAW SRM 51-21-06.  FOUND BLEND AREAS WERE WITHIN LIMITS IAW REO 601R-53-00-0005, FIG 1.
